# SDR FDEA201608313087

- Difficulty date: August 31, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 70,573 hours, 23,186 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173N210113
- Part serial: ASTA0142
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAS HAIL DAMAGE.  ACCOMPLISHED 3 EA REPAIRS ON RUDDER LT SIDE IAW SRM 55-40-01-2R, 51-70-04-0G AND EA F05540-T0328008, P1 TRACKING REPAIRS.
